# SDR LR7A2021041302813

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4698
- Aircraft time: 47,428 hours, 25,332 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T6040
- Condition: Dented
- Location: Horizontal Stab
- Part time: 47,428 hours, 25,332 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK DISCOVERED DENT IN LH HORIZONTAL STAB LEADING EDGE  HSS108 - 111L  FS1018.8  WL277.25 - 278.32  / REPAIRED IAW LAC MEA 382-55-21-020        LP48386.
